# SDR FDEA202010192561

- Difficulty date: October 19, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N147FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63094
- Aircraft time: 5,879 hours, 2,670 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shear Tie
- Part number: 313T33101156
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON INBOARD WING FITTING CLIP IS CRACKED ON FWD END.  REMOVED AND REPLACED SHEAR TIE P/N 313T3310-1156, IAW BAC DWG 313T2310 REV AND B767 SRM 51-40-02.
